# SDR CA141217012

- Difficulty date: November 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Condition: Failed
- Location: Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DISPLAY COOL MESSAGE DISPALYED WHILE PARKED AT GATE AFTER SHUTDOWN. CREW NOTICED BURNING ODOR PRESENT IN COCKPIT.  MDC SHOWED LOW SPEED MESSAGE. MAINTENANCE REPLACED DISPLAY FAN IAW AMM. OPS GOOD.
